# SDR 2023F00091

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: General aviation
- System (JASC): 7250 · Turbine Section
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Component: Lpt Seal Stage, Cfmint
- Component part number: 3381117010
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AN ERROR HAS BEEN DETECTED ON A HEAT TREATMENT CYCLE DURING THE REPAIR OF A LPT SEAL STAGE 3 CFM56 (SN DD020283 / DA210352)
PARTS IN THE PROCESS OF REPAIR HAVE BEEN SECURED.
AFTER INVESTIGATION, CRMA HAS ONLY DELIVERED TWO PARTS WITH THE SAME ERROR TO OUR US CUSTOMER INAV.
INFORMATION ABOUT A POTENTIEL SAFETY ISSUE HAS BEEN TRANSMITTED TO THE CUSTOMER.
WE ARE WAITING INSTRUCTIONS FROM THE OEM CFMI.
